# SDR F3LA2010111400542

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 28,379 hours, 11,679 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: D5367304400000
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0291; FWD CARGO TRANSITION PANEL 132FF UPPER SURFACE DEBONDED 6 SQ IN. FABRICATED REPLACEMENT PANEL IAW MCG IRM 9701, REV G.
